# SDR CA080331006

- Difficulty date: March 28, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,951 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Part time: 25,226 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAILED ON APPROACH , LT FLAP INDICATING 3 DEG , RT INDICATING 4 DEG  PARTIAL FLAP LANDING CARRIED OUT.  MAINT ACTIONS : ALL 8 FLAP ACTUATORS REPLACED IAW COMPANY FLAP FAIL POLICY. (TC NR 20080331006)
